Previous |  Up |  Next
Title: Sur les formes différentielles de M. Fubini (French)
Title: On differential forms of M. Fubini (English)
Author: Čech, Eduard
Language: French
Info: Atti Accad. Naz. Lincei. Rend. Cl. Sci. Fis. Mat. Natur. (5) 31_1 (1922), 350-352
Pages: 350-352
Category: math
MSC: 53B25
Date available: 2015-04-30T11:01:22Z
Last updated: 2015-04-30
Stable URL:


Files Size Format View
Cech_01-0000-11_1.pdf 421.3Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo